Could I be experiencing hot flashes again because of my blood pressure medication?

Is the hormone therapy less successful in managing hot flashes because of the high blood pressure medication?

A. The majority of women who experience menopausal hot flashes will observe a gradual decline in both the frequency and intensity of these episodes. Therefore, it is a little strange that you are experiencing more heat flashes right now.

I did not uncover any relevant interactions between the most widely prescribed blood pressure drugs and estrogen. Nonetheless, some blood pressure drugs do result in facial flushing and a warm sensation that may resemble hot flashes. The following blood pressure drugs are most likely to result in that reaction:

  • Felodipine (Plendil)
  • Amlodipine (Norvasc)
  • Nicardipine (Cardene)
  • Nifedipine (Procardia, Adalat)

Redness and warmth in your face may also be caused by factors other than blood pressure medication. Maybe it is a different drug. For instance, flushing of the face is frequently caused by niacin (vitamin B3). Or maybe you have rosacea, a common skin condition that makes your face heated and red.

By admin

Leave a Reply

Your email address will not be published. Required fields are marked *